# SDR CA091204005

- Difficulty date: November 23, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,059 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 50440012553
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOOR PANEL PN 50-440012-553 EXTENSIVE CRACKING LOWER SKIN AT END OF STIFFENING BUMPS.
